Skip to Main content Skip to Navigation
Journal articles

Estimation procedures for a semiparametric family of bivariate copulas

Abstract : In this paper, we propose simple estimation methods dedicated to a semiparametric family of bivariate copulas. These copulas can be simply estimated through the estimation of their univariate generating function. We take profit of this result to estimate the associated measures of association as well as the high probability regions of the copula. These procedures are illustrated on simulations and on real data.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download

https://hal.inria.fr/hal-00724711
Contributor : Stephane Girard <>
Submitted on : Tuesday, May 13, 2014 - 4:00:52 PM
Last modification on : Friday, November 6, 2020 - 4:48:45 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:34:52 PM

File

revisionbis_JCGS.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Cécile Amblard, Stéphane Girard. Estimation procedures for a semiparametric family of bivariate copulas. Journal of Computational and Graphical Statistics, Taylor & Francis, 2005, 14 (2), pp.1-15. ⟨10.1198/106186005X48722⟩. ⟨hal-00724711v2⟩

Share

Metrics

Record views

359

Files downloads

510